Diabetes And Neuropathy?
Hello, I am 37 years old, I am diabetic, my toes often experience numbness, tingling, coldness, and the skin feels sore, after I read it on the internet if I’m not mistaken that’s the name neuropathy, is that correct? How to treat it his? What restrictions should I live for? I take the medication glimepiride and metformin for my diabetes, can I drink coffee (using tropicana diabtx sugar) after taking the medicine? how long is the distance between taking the medicine and drinking coffee? enlightenment please, thank you
Thank you for the question.
Diabetes is a chronic disease characterized by blood sugar levels above normal. Common symptoms of Diabetes are:
eat a lot
If diabetes is dissolved continuously without having controlled blood sugar, complications will occur. Complications of diabetes are divided into 2, namely microvascular (small blood vessels) and macrovascular (large blood vessels) complications.
Microvascular complications include:
diabetic retinopathy, which is the loss of blood flow to the retina of the eye. The patient complains of blurred vision but it does not go well even though it has been corrected with glasses.
diabetic neuropathy, which is the loss of sensation of touch, temperature, and pain in distal parts of the body such as the toes and feet. Patients often do not know that there is a wound on the leg or have something stabbed in the leg until the wound becomes a den of germs and eventually rot. Characterized by tingling, burning, or severe pain at night.
Diabetic nephropathy is impaired kidney function characterized by loss of albumin protein substance from the body which is excreted as urine.
Macrovascular complications include:
heart attack or even cardiac arrest
You should consult this matter with an Internal Medicine Specialist.
The suggestions that I can give are:
use closed footwear so as not to be hit or tripped over to cause injuries
use footwear not of material that is too hard or too soft
do exercise at least 30 minutes a day
limit your intake of sugar or carbohydrates to no more than 10%. Corn sugar is still sugar, if used excessively the result will increase blood sugar
increase intake of protein and good fats
multiply the consumption of vegetables and fruits
maintain ideal body weight
control blood sugar regularly fasting blood sugar, blood sugar 2 hours after meals and HbA1C
avoid stress and get enough rest
Antidiabetic drugs have the effect of nausea and vomiting, and in certain circumstances can cause dizziness due to blood sugar being too low or palpitations and even fainting if blood sugar is too low. Coffee has a similar effect. If taken together it will worsen the side effects of both.
Coffee has both good and bad effects on the body of diabetics. The bad effects of coffee for diabetics, coffee can reduce blood flow to the cerebellum. The good effect is that the Cafestol in coffee can be used as an antidiabetic. Diabetics can drink coffee but not in excess.
Hopefully my explanation can answer the question.
dr. Kresnawati Wahyu Setiono